Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
UFOrescue

Minimal side-effects

Okay, I've been on tane for about a month now and haven't really experienced any severe side-effects. My lips are the only ones that have dried up consideribly much, but my skin isn't flaking like crazy and my eyes and nose are normal. I only need to moisturize my skin once or sometimes twice a day, but otherwise no problems, no flaking whatsoever. Every pimple I get turn into a blackhead or stay as red bumps on my skin and then they just sit there.

I was put on a lower dose than normal because of my atopic skin and the derm highered the dosage a few days ago, but I still feel very worried that something's wrong when I don't experience any good or bad change at all. I take my tane with Omega 3 pills to help the absorption and I don't eat anything that contains a lot of vitamin A. Has anyone else experienced this?

Share this post


Link to post
Share on other sites

UFO, I didn't know you had started Accutane. You've been here for awhile and I wish you the very best of bestesses! :lol:

Seriously though, not having a lot of side effects is a GOOD thing. Count your lucky stars and roll with it. :)

Share this post


Link to post
Share on other sites

I agree. Be relieved your side-effects are minimal. Let us know how you are feeling once your dosage has changed. What dosage did you start with and what did you bump up to?

Share this post


Link to post
Share on other sites
UFO, I didn't know you had started Accutane. You've been here for awhile and I wish you the very best of bestesses! :lol:

Seriously though, not having a lot of side effects is a GOOD thing. Count your lucky stars and roll with it. :)

Thanks a lot Siava! Yeah, I had a chance to go to a derm about a month ago and she put me on Accutane before I even mentioned the word acne.

I agree. Be relieved your side-effects are minimal. Let us know how you are feeling once your dosage has changed. What dosage did you start with and what did you bump up to?

The plan is 6000mg in the course of 9 months. I started off with 20mg/day and now it is 30mg 3, 4 or everyday of the week depending on how my skin is reacting to it. I have eczema problems on a normal basis without tane so that's why derm is careful about my dosage.

Share this post


Link to post
Share on other sites

It must be nice to find someone willing to work with you. I always like it when I read about dermatologists willing to forgo standard protocol and work with the individual. I wish you good luck and hope everything works out for you!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×